# SDR ASAA2013051994969

- Difficulty date: May 19, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654529623
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DISPLACING AFT CARGO FLOOR PANEL TO REPLACE NUTPLATE ON INCOMING DISCREPANCIES, FOUND FLOOR PANEL SPLICE TEE AT BS 772 TO BE CORRODED.  REMOVED CORROSION ON FLOOR PANEL SPLICE TEE AT BS 772,  FOUND TO BE OUT OF LIMITS AND FABRICATED NEW TEE IAW SRM 53-60-53-1A-1 AND 51-40-05-0G-0.
